Sur la K-théorie algébrique
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 1 (1968) no. 4, p. 581-616
@article{ASENS_1968_4_1_4_581_0,
     author = {Nobile, A. and Villamayor, Orlando E.},
     title = {Sur la $K$-th\'eorie alg\'ebrique},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 1},
     number = {4},
     year = {1968},
     pages = {581-616},
     doi = {10.24033/asens.1172},
     zbl = {0186.03101},
     mrnumber = {39 \#1526},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1968_4_1_4_581_0}
}
Nobile, A.; Villamayor, O. E. Sur la $K$-théorie algébrique. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 1 (1968) no. 4, pp. 581-616. doi : 10.24033/asens.1172. http://www.numdam.org/item/ASENS_1968_4_1_4_581_0/

[1] H. Bass, K-theory and stable algebra, Publ. Math. I. H. E. S., 22, 1964, p. 489-544. | Numdam | MR 30 #4805 | Zbl 0248.18025

[2] H. Bass, A. Heller et R. G. Swan, The Whitehead group of a polynomial extension Publ. Math. I. H. E. S., 22, 1964, p. 61-80. | Numdam | MR 30 #4806 | Zbl 0248.18026